Posted by: Anonymous | 2009-05-28


My daughter is taking Acnetane since February 2009 now. She' s becoming very depressed which is one of the side-effects of this pill. We have her blood tested in April - everything was fine. Her skin was not so worse when she started, actually she had a rash due to study stress. She went to the dermatologist and he prescribed Acnetane to her. She is studying in Pretoria and the doctor is situated in Bloemfontein. So she can' t just pay him a visit. I want to know if she can stop drinking these pills before 6 months? Can she slowly minimize the dosage like 3 pills a week for 2 weeks and lower the dosage to 2 pills per week for 2 weeks and so on? Please help me, because I don' t know what to do. Or can you advise me to a dermatologist nearby Onderstepoort? Or should she visit her GP there?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anonymous
It may be better if she sees a dermatologist in Pretoria. I think Dr Wentzel at Eugene Marais hospital will be her nearest one Tel 012 335 3303
Otherwise, let her discuss this with her GP
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.